# SDR DALA2025090206468

- Difficulty date: August 24, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 46,960 hours, 33,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ATL DUE TO A CABIN INFLOW MSG.   FOUND AFT CARGO DOOR LATCHED BUT NOT SEATED, MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION AND REPLACED THE AFT CARGO DOOR. OPS AND LEAK CHECK GOOD.(7595084)
